Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A spectral sequence for stratified spaces and configuration spaces of points

Dan Petersen

Geometry & Topology 21 (2017) 2527–2555
Bibliography
1 A A Beĭlinson, On the derived category of perverse sheaves, from: "K–theory, arithmetic and geometry" (editor Y I Manin), Lecture Notes in Math. 1289, Springer (1987) 27 MR923133
2 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
3 M Bendersky, S Gitler, The cohomology of certain function spaces, Trans. Amer. Math. Soc. 326 (1991) 423 MR1010881
4 A Björner, T Ekedahl, Subspace arrangements over finite fields: cohomological and enumerative aspects, Adv. Math. 129 (1997) 159 MR1462732
5 T Church, Homological stability for configuration spaces of manifolds, Invent. Math. 188 (2012) 465 MR2909770
6 T Church, J S Ellenberg, B Farb, FI-modules and stability for representations of symmetric groups, Duke Math. J. 164 (2015) 1833 MR3357185
7 T Church, J S Ellenberg, B Farb, R Nagpal, FI-modules over Noetherian rings, Geom. Topol. 18 (2014) 2951 MR3285226
8 T Church, B Farb, Representation theory and homological stability, Adv. Math. 245 (2013) 250 MR3084430
9 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
10 F R Cohen, L R Taylor, Computations of Gel’fand–Fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces, from: "Geometric applications of homotopy theory, I" (editors M Barratt, M Mahowald), Lecture Notes in Math. 657, Springer (1978) 106 MR513543
11 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR0498551
12 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
13 B Farb, J Wolfson, Étale homological stability and arithmetic statistics, preprint (2015) arXiv:1512.00415
14 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (2003) MR1950475
15 E Getzler, Resolving mixed Hodge modules on configuration spaces, Duke Math. J. 96 (1999) 175 MR1663927
16 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, unpublished manuscript (1994) arXiv:hep-th/9403055
17 M Goresky, R MacPherson, Stratified Morse theory, 14, Springer (1988) MR932724
18 L Illusie, Complexe cotangent et déformations, I, 239, Springer (1971) MR0491680
19 A Joyal, Foncteurs analytiques et espèces de structures, from: "Combinatoire énumérative" (editors G Labelle, P Leroux), Lecture Notes in Math. 1234, Springer (1986) 126 MR927763
20 A A Klyachko, Lie elements in a tensor algebra, Sibirsk. Mat. Ž. 15 (1974) 1296 MR0371961
21 A Kupers, J Miller, T Tran, Homological stability for symmetric complements, Trans. Amer. Math. Soc. 368 (2016) 7745 MR3546782
22 E Looijenga, Cohomology of ℳ3 and ℳ31, from: "Mapping class groups and moduli spaces of Riemann surfaces" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 205 MR1234266
23 D McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975) 91 MR0358766
24 R Nagpal, FI-modules and the cohomology of modular representations of symmetric groups, preprint (2015) arXiv:1505.04294
25 P Orlik, L Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167 MR558866
26 M Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990) 221 MR1047415
27 R P Stanley, Some aspects of groups acting on finite posets, J. Combin. Theory Ser. A 32 (1982) 132 MR654618
28 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924
29 R Vakil, M M Wood, Discriminants in the Grothendieck ring, Duke Math. J. 164 (2015) 1139 MR3336842
30 V A Vassiliev, Complements of discriminants of smooth maps: topology and applications, 98, Amer. Math. Soc. (1992) MR1168473
31 V A Vassiliev, Topology of discriminants and their complements, from: "Proceedings of the International Congress of Mathematicians" (editor S D Chatterji), Birkhäuser (1995) 209 MR1403923
32 M L Wachs, Poset topology: tools and applications, from: "Geometric combinatorics" (editors E Miller, V Reiner, B Sturmfels), IAS/Park City Math. Ser. 13, Amer. Math. Soc. (2007) 497 MR2383132